# SDR DALA1302370684

- Difficulty date: January 28, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 68,025 hours, 28,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1703 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE APPROX BS 1703.5,  23.5" AFT OF R4 DOOR CUT OUT 7 INCHES ABOVE STRINGER S15R FOUND DENT.  ACCOMPLISHED, ERA 510117-14, REV ORIG.
